Side effect of vigamox?
I have an eye infection and was prescribed vigamox moxifloxacin eye drops. I have taken 3 doses of it and recently I have been having stomach pains. Is it a side effect of these eye drops, or could it be something else? Should I stop using the drops?
Asked by Kip Hilcher 4 months ago.
It could be a side effect of the drug. That is a listed side effect with Vigamox, but it's pretty hard to find a drug that doesn't have a common side effect such as the one you have listed. Since it is an antibiotic, you should continue to use it. Curing an infection of the eye is probably more important than a stomach pain. You can always call your doctor if you really get concerned about the stomach pains or you can simply take 2 minutes to call him and ask him if there's sometihng you can take for it or do to help alleviate it. Answered by Adell Fontenette 4 months ago.
prob co incidental. Press on the corner of your eye near your nose for a couple of minutes After using the drops (helps to stop the drug running down your throat into your stomach) Answered by Shauna Dasso 4 months ago.
Can you use vigamox when you have a stye?
Asked by Jolie Bucklin 4 months ago.
Your Vigamox is almost two years old. Antibiotics can potentially do odd things as they decompose; if you want to use that kind of antibiotic, there's no reason it would harm you, but you need to get FRESH medication. Answered by Ligia Bross 4 months ago.
I used vigamox for an ulcer in my eye. I have a stye on both eyes now, can I use vigamox to treat styes?
First off, this stuff is expensive, even with insurance and I don't have a prescription or refill. Secondly it doesn't expire until 3/2008.
Asked by Alfred Gean 4 months ago.
Your Vigamox is almost two years old. Antibiotics can potentially do odd things as they decompose; if you want to use that kind of antibiotic, there's no reason it would harm you, but you need to get FRESH medication. Answered by Margarett Wichern 4 months ago.
make sure that the tip is not touching the other eye, that is spreading the infection. Also isyour hair cut with bangs, the bangs that come into contact with the eyes has bacteria and oils . if you wear mascara throw it away! you should change it every 3 months anyways that can also carry bacteria and do not let someone else use your mascara Answered by Lina Kravec 4 months ago.